# SDR SWAA2018021519711

- Difficulty date: February 1, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 41,473 hours, 24,335 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD WEB CRACKED AT BS 663, LBL 30.  REPAIRED THE BULKHEAD WEB IAW SRM AND MM.
